Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 1, Pages 65–74 (Mi mz7436)  

This article is cited in 6 scientific papers (total in 6 papers)

Automorphisms of the tensor product of Abelian and Grassmannian algebras

V. F. Pakhomov

M. V. Lomonosov Moscow State University

Abstract: We consider an algebra $\mathfrak B_{n,m}$, over the field $R$ with $n+m$ generators $x_1,…,x_n,\xi_1,…,\xi_m$, satisfying the following relations:
\begin{gather} [x_k,x_l]\equiv x_kx_l-x_lx_k=0,\quad[x_k,\xi_i]=0, \tag{1$'$}
\{\xi_i,\xi_j\}\equiv\xi_i\xi_j+\xi_j\xi_i=0, \tag{2$'$} \end{gather}
where $k,l=1,…,n$ and $i,j=1,…,m$. In this algebra we define differentiation, integration, and also a group of automorphisms. We obtain an integration equation invariant with respect to this group, which coincides in the case $m=0$ with the equation for the change of variables in an integral, an equation whichis well known in ordinary analysis; in the case $n=0$ our equation coincides with F. A. Berezin's result [1–3] for integration over a Grassman algebra.

Full text: PDF file (564 kB)

English version:
Mathematical Notes, 1974, 16:1, 624–629

Bibliographic databases:

UDC: 512
Received: 07.12.1973

Citation: V. F. Pakhomov, “Automorphisms of the tensor product of Abelian and Grassmannian algebras”, Mat. Zametki, 16:1 (1974), 65–74; Math. Notes, 16:1 (1974), 624–629

Citation in format AMSBIB
\Bibitem{Pak74}
\by V.~F.~Pakhomov
\paper Automorphisms of the tensor product of Abelian and Grassmannian algebras
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 1
\pages 65--74
\mathnet{http://mi.mathnet.ru/mz7436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=357513}
\zmath{https://zbmath.org/?q=an:0327.15032}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 1
\pages 624--629
\crossref{https://doi.org/10.1007/BF01098815}


Linking options:
  • http://mi.mathnet.ru/eng/mz7436
  • http://mi.mathnet.ru/eng/mz/v16/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Leites, “Ob odnom analoge opredelitelya”, UMN, 30:3(183) (1975), 156–156  mathnet  mathscinet  zmath
    2. B. L. Aneva, S. G. Mikhov, D. Ts. Stoyanov, “Some representations of the conformal superalgebra”, Theoret. and Math. Phys., 27:3 (1976), 502–508  mathnet  crossref  mathscinet  zmath
    3. V. P. Akulov, D. V. Volkov, V. A. Soroka, “Generally covariant theories of gauge fields on superspace”, Theoret. and Math. Phys., 31:1 (1977), 285–292  mathnet  crossref  mathscinet
    4. J. H. Bernstein, D. A. Leites, “Integral forms and the Stokes formula on supermanifolds”, Funct. Anal. Appl., 11:1 (1977), 45–47  mathnet  crossref  mathscinet  zmath
    5. D. A. Leites, “Introduction to the theory of supermanifolds”, Russian Math. Surveys, 35:1 (1980), 1–64  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. P. Akulov, I. A. Bandos, V. G. Zima, “Nonlinear realization of extended superconformal symmetry”, Theoret. and Math. Phys., 56:1 (1983), 635–642  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021